# SDR DALA2014120406440

- Difficulty date: December 4, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 60,201 hours, 43,495 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Misrouted
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND THE FORCE REQUIRED TO RELEASE THE TAILCONE EXCEEDED THE LIMITS.  MAINTENANCE FOUND THE RELEASE CABLE ROUTED IMPROPERLY AND ROUTED THE CABLE TO THE PROPER POSITION AND PERFORMED A TAILCONE FUNCTIONAL TEST.
